# SDR VNAA0304003

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 14,127 hours, 23,011 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A RED WARNING PANEL DOOR LIGHT AT 24,000 FT.  THE CREW DESCENDED AND THE LIGHT EXTINGUISHED AT 21,000 FT.  UPON ARRIVAL, THE PSEU WAS RERACKED AND OPERATIONAL CHECKS WERE PERFORMED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
